# SDR ASAA201911131317

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,392 hours, 13,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SALIDA DIRECTIONAL SIGN FELL OFF IN MID CABIN. GROUNDED - YES. REATTACHED EXIT ROW SIGN PER B737-800 AMM 33-51-01.
